A dual variational principle for the wave equation
Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 1033-1039
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_6_a13,
author = {S. E. Zhelezovsky},
title = {A dual variational principle for the wave equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1033--1039},
year = {1992},
volume = {28},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_6_a13/}
}
S. E. Zhelezovsky. A dual variational principle for the wave equation. Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 1033-1039. http://geodesic.mathdoc.fr/item/DE_1992_28_6_a13/